# SDR HEEA0014195

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324007
- Condition: Cracked
- Location: Undercarriage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND CRACKS ON SKID TUBE IN SEVERAL PLACES.
